# SDR SWAA084983

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 72,240 hours, 41,421 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 65C26601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 3 L/E SLAT DELAMINATED AT OUTBOARD END.  REPAIRED SLAT PER SRM.
